RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1997, Volume 31, Issue 1, Pages 51–66 (Mi faa445)  

This article is cited in 2 scientific papers (total in 2 papers)

The Finite Dimension Property of Small Oscillations of a Top with a Cavity Filled with an Ideal Fluid

M. Yu. Yurkin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/faa445

Full text: PDF file (1444 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1997, 31:1, 40–51

Bibliographic databases:

UDC: 517.9
Received: 31.10.1995

Citation: M. Yu. Yurkin, “The Finite Dimension Property of Small Oscillations of a Top with a Cavity Filled with an Ideal Fluid”, Funktsional. Anal. i Prilozhen., 31:1 (1997), 51–66; Funct. Anal. Appl., 31:1 (1997), 40–51

Citation in format AMSBIB
\Bibitem{Yur97}
\by M.~Yu.~Yurkin
\paper The Finite Dimension Property of Small Oscillations of a Top with a Cavity Filled with an Ideal Fluid
\jour Funktsional. Anal. i Prilozhen.
\yr 1997
\vol 31
\issue 1
\pages 51--66
\mathnet{http://mi.mathnet.ru/faa445}
\crossref{https://doi.org/10.4213/faa445}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1459832}
\zmath{https://zbmath.org/?q=an:0911.35113}
\transl
\jour Funct. Anal. Appl.
\yr 1997
\vol 31
\issue 1
\pages 40--51
\crossref{https://doi.org/10.1007/BF02466002}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XX84800005}


Linking options:
  • http://mi.mathnet.ru/eng/faa445
  • https://doi.org/10.4213/faa445
  • http://mi.mathnet.ru/eng/faa/v31/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Kostyuchenko, A. A. Shkalikov, M. Yu. Yurkin, “On the Stability of a Top with a Cavity Filled with a Viscous Fluid”, Funct. Anal. Appl., 32:2 (1998), 100–113  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Fraguela, A, “Stability of a generalized Sobolev system”, Acta Applicandae Mathematicae, 90:3 (2006), 197  crossref  mathscinet  zmath  isi  elib  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:252
    Full text:80
    References:56
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019